# SDR C2XA00BT030

- Difficulty date: June 21, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N14832
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 187
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inoperative
- Location: Mlg Uplock
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - MAINTENANCE FOUND THE RIGHT MAIN LANDING GEAR UNLOCK INDICATION ON SYSTEM NR 1 ON.  REMOVED AND REPLACED RIGHT MAIN LANDING GEAR UPLOCK BOX MICROSWITCH AND RELAY AT 16GB.  OPS CHECK GOOD.  (M)
